| Model Number |
TRULIANT TIB IMP PS INSERT SZ 4.5 9MM |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Fibrosis (3167); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849); Arthrofibrosis (4885)
| Date of Event |
02/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the 59 y/o male patient had a right knee replacement on (b)(6) 2020.Approximately 2 years and 5 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023: postoperative diagnosis: prosthetic wear and arthrofibrosis of right total knee arthroplasty.There was wear on the polyethylene component and on the tibial insert component of the right total knee arthroplasty.There was arthrofibrosis present within the joint.Findings: the patient was noted to have a right total knee arthroplasty.There was wear on the polyethylene component and on the tibial insert component of the right knee.There was arthrofibrosis present within the joint.The patient was taken from the operating room to the recovery room in stable condition.No complications were encountered.
Additional Manufacturer Narrative
D10: concomitants: 5968758, 02-022-45-4535 - truliant tib fit tray cem sz 4.5f/3.5t.6359450, 201-78-15 - holding pin mini sharp point 4 pk.6490460, 02-020-11-0345 - truliant ps cem fem ps cem right sz 4.5.6516714, 200-02-35 - three peg patella 35mm.Ab6165, 1200-i - cemex isoplastic 40g.S040802, 521-78-31 - threaded pin size 2.6 collarless 2pk.S048608, 521-78-31 - threaded pin size 2.6 collarless 2pk.S064281, 521-78-23 - threaded pin size 2.3 collared 2pk.S089723, 521-78-31 - threaded pin size 2.6 collarless 2pk.Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: e.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.